MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-651RA
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Biomedical engineer (bme) reported that the bedside monitor (bsm) in one of the rooms is not showing any arrythmia recall when the patient has had arrhythmia's.When the bme tried to trigger an alarm by adjusting the heart rate (hr) to a low limit, it did not trigger an alarm, when bme set hr to a high limit there was still no alarm from the device.There was no patient harm or injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 03/06/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 03/17/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 03/26/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that the issue was resolved but did not specify how it was resolved and did not provide any of the requested information.
 
Event or Problem Description
Biomedical engineer (bme) reported that the bedside monitor (bsm) in one of the rooms is not showing any arrythmia recall when the patient has had arrhythmia's.When the bme tried to trigger an alarm by adjusting the heart rate (hr) to a low limit, it did not trigger an alarm, when bme set hr to a high limit there was still no alarm from the device.There was no patient harm or injury reported.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was not showing any arrythmia recall when the patient had arrhythmia's.When the bme tried to trigger an alarm by adjusting the heart rate (hr) alarm limits to a lower or higher limit, the device did not trigger an alarm.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) was not showing any arrythmia recall when the patient had arrhythmia's.When the bme tried to trigger an alarm by adjusting the heart rate (hr) alarm limits to a lower or higher limit, the device did not trigger an alarm.There was no patient harm or injury reported.Investigation summary: the customer later reported that they had resolved the issue, but did not give any details on how it was resolved.The customer was unresponsive after multiple follow-up requests for specific resolution details.The device was not returned for evaluation.The complaint could not be confirmed.As such a root cause could not be determined.Nk will continue to trend and monitor the reported issue.Additional information: b4 date of this report.D10 concomitant medical device.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21732963
Report Number8030229-2025-04855
Device Sequence Number21016560
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS
Patient SexUnknown